can an advil overdose have any effects on your appendix?

2 Answers

Relevance
  • 1 decade ago
    Favorite Answer

    It can have an affect on every part of your body, especially your liver . You need help. Please get it.

    Source(s): retired paramedic
  • 1 decade ago

    I dont think so these are severe side effects.

    Call a pharmacy if your appendix is troubling you and talk to the pharmacist she would definatly know.

    Hope this helps!

    Seek medical attention right away if any of these SEVERE side effects occur:

    Severe allergic reactions (rash; hives; itching; trouble breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); bloody or black, tarry stools; change in the amount of urine produced; chest pain; confusion; dark urine; depression; fainting; fast or irregular heartbeat; fever, chills, or persistent sore throat; mental or mood changes; numbness of an arm or leg; one-sided weakness; red, swollen, blistered, or peeling skin; ringing in the ears; seizures; severe headache or dizziness; severe or persistent stomach pain or nausea; severe vomiting; shortness of breath; stiff neck; sudden or unexplained weight gain; swelling of hands, legs, or feet; unusual bruising or bleeding; unusual joint or muscle pain; unusual tiredness or weakness; vision or speech changes; vomit that looks like coffee grounds; yellowing of the skin or eyes.

    This is not a complete list of all side effects that may occur. If you have questions about side effects, contact your health care provider. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088. You may also report side effects at http://www.fda.gov/medwatch.

    Source(s): www.drugs.com
Still have questions? Get your answers by asking now.